Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Difficulty in conceiving, partner with cold lapses near neck, undergoing treatment. Could that be a cause?

Hi, I am 27 years old married to man of age 28 years. my husband has cold lapses (TB) near neck who is been going uner medical treatment for past 5 months.we have been married for past 1 nd half years now and planning for a baby.However I am not able to concieve. I want to know if my husband is going under the medication can i get pregnant?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
While your husband is taking anti tubercular drugs, there should not be any problem in conceiving. You can get his semen examination done to find out any disturbance. Consulting an infertility specialist will be helpful for proper guidance.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor